# SDR SWAA2020083111400

- Difficulty date: August 10, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 48,041 hours, 28,678 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; R.B.L. 4 - L.B.L. 14; W.L. 207.54. / DAMAGE REPAIRED PER EA 20-153-01551 REV IR (ATS ER 20-03095 REV IR). REFER TO NRC U205911 FOR TRACKING.
